# SDR ASAA2013050894748

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 21,469 hours, 6,336 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATED ON RECALL.  ACFT GROUNDED.  TESTED RT PACK/ZONE CONTROLLER IAW FIM 21-62, TASK 801.  FOUND A FAULT LIGHT FOR THE CONTROL CABIN TEMP VALVE.  RESET PACK/ZONE CONTROLLER AND RETESTED 3 TIMES.  NO FURTHER FAULT INDICATED. ALSO, DID NOT FIND ANY MX HISTORY WITHIN THE PAST 30 DAYS.
